Journal of Mathematical Sciences

, Volume 217, Issue 1, pp 45–53 | Cite as

Strong Approximation of Functions by Positive Operators


The paper considers strong approximation of continuous functions by positive operators. Estimates in terms of the modulus of continuity and its convex majorant are established. Bibliography: 4 titles.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. Zhuk and G. Natanson, “To the question of approximating functions by positive operators,” Uchen. Zap. Tartus. Gos. Univ., 430, 58–69 (1977).Google Scholar
  2. 2.
    V. I. Zubov, “Bernstein interpolation polynomials,” Dokl. RAN, 343, No. 5, 593–595 (1955).MathSciNetGoogle Scholar
  3. 3.
    V. V. Zhuk, Structural Properties of Functions and Approximation Accuracy [in Russian], Leningrad (1984).Google Scholar
  4. 4.
    I. K. Daugavet, Introduction to the Classical Theory of Function Approximation [in Russian], St.Petersburg (2011).Google Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  1. 1.St.Petersburg State UniversitySt.PetersburgRussia

Personalised recommendations